MAUDE Adverse Event Report: CORDIS CORPORATION 8MM BASKET, MEDIUM SUPPORT,; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

CORDIS CORPORATION 8MM BASKET, MEDIUM SUPPORT,; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Model Number 801814RMC
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The angioguard filter was deployed in a normal fashion; however, during the retrieval portion, the physician could not get the filter to collapse into retrieval sheath.The filter was removed while being partially collapsed as it would not collapse completely.At the time of the procedure, there were no signs of an adverse event or complications to the patient.The product was not returned for analysis.No lot number was provided therefore a device history record (dhr) review could not be generated.The reported ¿capture system capture difficulty¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics are unknown.As no lot number was supplied a dhr could not be completed.The filter membrane is not designed to fully collapse to enable possible debris to remain in the filter and be removed.According to the instructions for use ¿when the capture sheath¿s distal radiopaque marker band and the basket¿s proximal marker band touch, the basket is captured.The filter membrane is not captured by the sheath.After the capture sheath is in position, using fluoroscopy, confirm filter basket closure by ensuring reduction of the filter basket diameter shown by the radiopaque strut markers, keeping in mind that the emboli that have been captured may not allow the angioguard xp emboli capture guidewire to reach its initial low profile.¿ the information available does not suggest a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
It was reported that the angioguard filter was deployed in a normal fashion, however, during the retrieval portion, the physician could not get the filter to collapse into retrieval sheath.The filter was removed while being partially collapse as it would not collapse completely. at the time of the procedure, there were no signs of an adverse event or complications to the patient.

Brand Name
8MM BASKET, MEDIUM SUPPORT,
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key6593932
Report Number1016427-2017-00309
Device Sequence Number10843849
Product Code NTE
UDI-Device Identifier20705032056943
UDI-Public20705032056943
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K062531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801814RMC
Device Catalogue Number801814RMC
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/02/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2017
Initial Report FDA Received Date05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1